MathSciNet Relay Station
MathSciNet bibliographic data
MR2802456 (2012e:35219) 35Q53 (35B40 35B60 35M33)
Guo, Zhengguang; Ni, Lidiao Persistence properties and unique continuation of solutions to a two-component Camassa-Holm equation. Math. Phys. Anal. Geom. 14 (2011), no. 2, 101–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement